Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taken MTP kit, had light pink line on pregnancy kit after bleeding, have spotting still. What does this indicate?

Hi i am 23 going i missed my periodswhich was due on 10th of October and i got a positive u.p.t result.. i tuk mifepristone+ misoprostol on 17th of October and i started bleeding soon after taking misoprostol, i did pregnancy test today and i got a light pink second line, but i am still bleeding slightly even after 5 days, considering my otherwise normal and regular menstrual cycle and the u.p.t test today is there possibility that i am continuing pregnancy or i conceived again?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
Your UPT was positive and I hope you took path of medical termination in consultation with a Gynaecologist,most of the times this is successful but in a few cases some product of conception may be retained inside and may cause continuous bleeding.
It is advisable to consult Gynaecologist and get a Ultrasonography which may show retained product inside and may require surgical removal that is D&C.
Take Care
Good luck to you
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor